Universidad Complutense de Madrid
E-Prints Complutense

Quasi-equivalence of compacta and spaces of components.

Impacto

Downloads

Downloads per month over past year



Rodríguez Sanjurjo, José Manuel (1982) Quasi-equivalence of compacta and spaces of components. Collectanea mathematica, 31 (1). pp. 3-9. ISSN 0010-0757

[img] PDF
Restringido a Repository staff only

339kB

Official URL: http://www.collectanea.ub.edu/index.php/Collectanea/issue/view/606




Abstract

Let X, Y be two compacta with Sh(X) = Sh (Y). Then, the spaces of components of X, Y are homeomorphic. This does not happen, in general, when X, Y are quasi-equivalent. In this paper we give a sufficient condition for the existence of a homeomorphism between the spaces of components of two quasi-equivalent compacta X, Y which maps each component in a quasi-equivalent component.


Item Type:Article
Uncontrolled Keywords:Shape theory; quasi-equivalence of compacta; spaces of components
Subjects:Sciences > Mathematics > Topology
ID Code:22020
Deposited On:20 Jun 2013 14:22
Last Modified:19 Feb 2019 12:12

Origin of downloads

Repository Staff Only: item control page